Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Birth control
    avatar
    jackie1994 posted:
    I have been on numerous birth control pill, nueva ring, and now have had the mirena insert for 4 months now. I still have a lot of trouble with my period. I am currently going on two weeks of this menstrual cycle and this is a common thing for me. I have had lighter periods since getting mirena, they just are even more often and have a lot of spotting, also my cramps have become very severe. I haven't gone back to my gynecologist since complaining a couple months ago because I'm tired of copays. What if birth control just doesn't work? What am I supposed to do to make my period easier to deal with?
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.